Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On a covariant differentiation process


Author: H. V. Craig
Journal: Bull. Amer. Math. Soc. 37 (1931), 731-734
DOI: https://doi.org/10.1090/S0002-9904-1931-05252-6
Part II: Bull. Amer. Math. Soc., Volume 39, Number 12 (1933), 919--922
This work is cited by: Bull. Amer. Math. Soc., Volume 46, Number 4 (1940), 269--271
MathSciNet review: 1562246
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1931-05252-6